Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
a529612

Taming BP redness, irritation and itching with hydrocortisone

Recommended Posts

My derm gave me 0.1% hydrocortisone to tame the BP induced redness and irritation but it doesn't seem to work. I increased the strength myself to 1% and now the redness and itching are really under control. Is it OK to use 1% hydrocortisone for a few days? I'm concerned about it being too strong for the face. Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×